User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kwapien, S. and Rosinski, J. 
Title:
Asymptotic bounds for infinitely divisible sequences 
Abstract:
We give asymptotic bounds for sample paths of discrete time infinitely divisible processes and prove the optimality of such bounds. 
Keywords:
Infinitely divisible processes, boundedness of sample paths, Lévy processes, Rademacher series. 
Journal title:
Stochastic Processes and Their Applications 
Year:
2006 
Journal volume:
116 
Journal issue:
11 
Pages contribution:
1622-1635 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 06 
Format:
Text